MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING
Model Number H7493952812300
Medical Device Problem Code Bent (1059)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/04/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is a combination product.(b)(4).
 
Event or Problem Description
It was reported that stent damage occurred.The target lesion was located in the heavily calcified right coronary artery (rca).A 3.00 x 12 mm promus premier¿ stent was advanced but failed to cross the lesion.The device was removed and it was noted that the proximal part of the stent got flared.The procedure was completed with a new 3.0 x 12 promus premier stent.No patient complications were reported and patient's status was good.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: promus premier us mr 3.00 x 12mm stent delivery system (sds) was returned for analysis.The crimped stent was examined and proximal stent damage was noted.Proximal strut segments 1 and 2 were damaged and slightly lifted.The remainder of the stent was undamaged.The outer diameter for the undamaged section was measured within max crimped stent profile measurement.The balloon appeared to have been subjected to positive pressure and a vacuum pulled.There was hardened medium resembling blood present in the balloon.A visual and tactile examination of the hypotube revealed multiple kinks.An examination of the shaft polymer extrusion revealed no issues.The bi-component bond showed no signs of damage or strain.The tip was visually examined and no issues were noted.No other issues were identified during the product analysis.The investigation conclusion is operational context as the product meets the design & manufacture specification but due to anatomical/procedural factors encountered during the procedure, performance was limited.(b)(4).
 
Event or Problem Description
It was reported that stent damage occurred.The target lesion was located in the heavily calcified right coronary artery (rca).A 3.00x12mm promus premier stent was advanced but failed to cross the lesion.The device was removed and it was noted that the proximal part of the stent got flared.The procedure was completed with a new 3.0 x 12 promus premier stent.No patient complications were reported and patient's status was good.

Brand Name
PROMUS PREMIER¿
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key6977438
Report Number2134265-2017-10675
Device Sequence Number900008
Product Code NIQ
UDI-Device Identifier08714729844679
UDI-Public08714729844679
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/05/2018
Device Model NumberH7493952812300
Device Catalogue Number39528-1230
Device Lot Number20658825
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2017
Initial Date Received by Manufacturer 10/10/2017
Supplement Date Received by Manufacturer11/13/2017
Initial Report FDA Received Date10/25/2017
Supplement Report FDA Received Date11/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR